# SDR USAA2012072500048

- Difficulty date: July 13, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 60,900 hours, 40,650 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6935352U14
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q2 CHECK - FUSELAGE TO STRINGER TIE CLIP CRACKED AT BS 727C, S4L.  REMOVED AND REPLACED CLIP IAW BOEING DRAWING 65C25228 AND B737 SRM 51-10-02.
